These authors contributed equally.
ISOLATION BARRIERS BETWEEN PETUNIA AXILLARIS AND PETUNIA INTEGRIFOLIA (SOLANACEAE)
Article first published online: 25 MAR 2011
© 2011 The Author(s). Evolution© 2011 The Society for the Study of Evolution.
Volume 65, Issue 7, pages 1979–1991, July 2011
How to Cite
Dell’Olivo, A., Hoballah, M. E., Gübitz, T. and Kuhlemeier, C. (2011), ISOLATION BARRIERS BETWEEN PETUNIA AXILLARIS AND PETUNIA INTEGRIFOLIA (SOLANACEAE). Evolution, 65: 1979–1991. doi: 10.1111/j.1558-5646.2011.01279.x
- Issue published online: 5 JUL 2011
- Article first published online: 25 MAR 2011
- Accepted manuscript online: 7 MAR 2011 11:24AM EST
- Received December 17, 2010, Accepted February 17, 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!